# SDR F3LA200700074

- Difficulty date: April 8, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N906FR
- Make and model: Airbus A319-111
- Aircraft serial: 1684
- Aircraft time: 17,895 hours, 8,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4/S-1 CHECK, INSPECTION REPORTED BRACKET FOR ANTENNA CORRODED IN AFT PIT UNDER FLOOR PANEL 151VG, AT APPROX STR 43, BETWEEN FR 58 AND FR 59.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT BRACKET IAW A319 SRM 51-42-11, PARA 6 D AND FIG 8; 51-31-00, TABLE 4; 51-70-12, PARA 1E, TABLES 3 AND 4; 51-21-11, PARA 1B; 51-75-12, PARA. 4; 51-42-11, PARA. 6; AND AIRBUS DRAWING D53910479.
